# SDR IPXA2025081966036

- Difficulty date: August 14, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,498 hours, 4,440 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 300 Elev
- Component: Elevator, Boeing
- Component part number: 183U330011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   DURING PERFORMANCE OF EO-85445-JIC 1,  FOUND FASTENER HOLES (CODE G) WORN NEAR FRONT SPAR AREA AT ELEVATOR STA 244.3. I.A.W AMM 51-24-11-477-083 REV 48, REPAINT REWORK AREA.
